# SDR MASA200601238

- Difficulty date: May 2, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 2,407 hours, 4,459 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7326 IAD - OUTBRD SPOILERS/SPOILERON FAIL CAUTION MESSAGES IN FLIGHT.  PERFORMED SPOSTS 1 AND 2 TESTS.  NO MESSAGES NOTED.
